# SDR COMA9610042

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YA6P2722
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR RETRACTED, A RUMBLING SOUND WAS HEARD AS IF GEAR DOORS WERE OPEN.  FOUND LT MLG UPLOCK PROXIMITY SENSOR, SYSTEM-A DEFECTIVE.  DEFERRED SYSTEM PER EMB SNL 32-015 AND ACFT RETURNED TO SERVICE.
